Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 59, NWS JSJ
NWS JSJ issued this flash flood warning at Jun 23, 2010, 4:16 PM CDT. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2010, 4:16 PM CDT (21:16 UTC)
- Expired
- Jun 23, 2010, 5:35 PM CDT
- In force
- 79 min
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 48 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
969
WGCA52 TJSJ 232116
FFWSJU
PRC037-053-240015-
/O.NEW.TJSJ.FF.W.0059.100623T2116Z-100624T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
516 PM AST WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
CEIBA
FAJARDO
* UNTIL 815 PM AST
* AT 507 PM AST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY
HEAVY RAINFALL ALONG THE SOUTHEASTERN SLOPES OF THE EL YUNQUE RAIN
FOREST...WHICH IS LEADING TO RAPID RISES IN THE RIO FAJARDO AND ITS
TRIBUTARIES. AS A RESULT...EXPECT FLASH FLOODING NEAR THE RIO FAJARDO
AND ITS TRIBUTARIES IN CEIBA AND FAJARDO THROUGH AT LEAST 8:15 PM AST.
POSSIBLE IMPACTS...FLOODING ALONG THE INTERSECTION OF ROAD 3 AND
HIGHWAY 53 BETWEEN FAJARDO AND CEIBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF
YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 1829 6577 1836 6562 1830 6560 1826 6557
1820 6559 1820 6564
$$
ER
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
658
WGCA72 TJSJ 232235
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
635 PM AST WED JUN 23 2010
PRC037-053-232241-
/O.CAN.TJSJ.FF.W.0059.000000T0000Z-100624T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEIBA PR-FAJARDO PR-
635 PM AST WED JUN 23 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FAJARDO AND CEIBA
MUNICIPALITIES...
DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS
EXPECTED ACROSS THESE AREAS AT THIS TIME AT THIS TIME...AND ONLY
SCATTERED LIGHT SHOWERS REMAIN. IN ADDITION...USGS SENSORS INDICATE
THAT AREA RIVERS HAVE CRESTED AND ARE NOW FALLING....AND IS NOT
EXPECTED TO RISE ABOVE FLOOD STAGE WITHOUT SIGNIFICANT ADDITIONAL
RAINFALL.
LAT...LON 1829 6577 1836 6562 1830 6560 1826 6557
1820 6559 1820 6564
$$
ER
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 1:53 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 23, 1:53 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 253 PM AST WED JUN 23 2010 .SYNOPSIS...AT UPPER LEVELS...LOW PRESSURE CUT OFF ABOUT 580 MILES NORTHEAST OF THE LEEWARD ISLANDS WILL RE-FORM 400 MILES NORTH OF SAINT THOMAS BY SUNDAY BEFORE BEING ABSORBED INTO THE MID-LATITUDE FLOW MID WEEK NEXT WEEK. HIGH PRESSURE GENERALLY STRETCHES ACROSS THE CARIBBEAN AND INTO THE TROPICAL ATLANTIC DURING THE ENTIRE PERIOD. AT MID LEVELS...HIGH PRESSURE EXTENDS EAST SOUTHEAST FROM GEORGIA TO JUST OFF THE AFRICAN CONTINENT AT 20 DEGREES NORTH. A TROUGH EXTENDS NORTH FROM SOUTH AMERICA BETWEEN 50 AND 56 DEGREES WEST. THIS WEAK TROUGHINESS WILL MOVE TO OVER THE U.S. VIRGIN ISLANDS BY THURSDAY NIGHT AND THEN PASS OVER THE LOCAL AREA OVER THE WEEKEND. ANOTHER TROUGH APPROACHES THE AREA DURING THE FIRST DAYS OF JULY. AT LOWER LEVELS...A STRONG TROPICAL WAVE NEAR THE WINDWARD PASSAGE IS SPREADING SHOWERS AND THUNDERSTORMS AND WIDESPREAD CLOUDINESS ACROSS THE CENTRAL CARIBBEAN INCLUDING PUERTO RICO AND THE U.S. VIRGIN ISLANDS IN CONJUNCTION WITH A SECOND TROPICAL WAVE MOVING SOUTH OF PUERTO RICO. A THIRD TROPICAL WAVE IS STRONGLY NEGATIVELY TILTED IN THE TROPICAL ATLANTIC NEAR 47 DEGREES WEST LONGITUDE AND WILL ARRIVE IN THE LOCAL AREA ON SATURDAY. RIDGING ON MONDAY AND TUESDAY WILL BE FOLLOWED BY ANOTHER TROPICAL WAVE WEDNESDAY AND THURSDAY OF NEXT WEEK. && .DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE DRIFTED SLOWLY NORTHWEST INTO THE MONA PASSAGE DURING THE DAY AND BANDS OF SHOWERS MOVED ONSHORE INTO PUERTO RICO MIDDAY MOVING ALONG BRISKLY WITH THE SOUTHEAST LOW LEVEL FLOW. ISOLATED SHOWERS MOVED ACROSS THE U.S. VIRGIN ISLANDS IN MUCH THE SAME DIRECTION LEAVING MINOR AMOUNTS OF RAIN. A BAND OF MUCH HEAVIER SHOWERS DEVELOPED DURING THE AFTERNOON AND IS ALSO EXPECTED TO MOVE THROUGH MUCH OF PUERTO RICO BEFORE 8 PM AST. THE SURFACE LOW PRESSURE MOVING SLOWLY WESTWARD THROUGH THE CENTRAL CARIBBEAN HAS BEEN MAINTAINING THE AREA OF RAIN IN THE MONA CHANNEL WITH A FEW EMBEDDED THUNDERSTORMS. MODELS HAVE NOT HAD GOOD AGREEMENT ON WHETHER TO BRING IN A LOT OR A LITTLE MOISTURE OVERNIGHT THROUGH THURSDAY AND FRIDAY. THE GFS BEGINS DRYING RIGHT AFTER A BAND OF MOISTURE THAT PASSES OVER PUERTO RICO 24/00-06Z...AND ONLY RAMPS UP MOISTURE AGAIN FRIDAY NIGHT AS ANOTHER TROPICAL WAVE...NOW NEAR 46 WEST...APPROACHES THE AREA. THE MOISTURE ACCOMPANYING THIS WAVE LINGERS OVER THE AREA THROUGH THE WEEKEND. CONDITIONS IN THE UPPER LEVELS WILL COME UNDER THE INFLUENCE OF THE UPPER LEVEL LOW THAT WILL BECOME NEARLY NORTH OF THE AREAS OVER THE WEEKEND THAT SHOULD ENHANCE SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY. A DRYING TREND THAT HAS BEEN FORECAST BY THE MODELS FOR NEARLY 5 DAYS SHOULD COME ON MONDAY AND WILL LAST UNTIL THE APPROACH OF THE NEXT WAVE CURRENTLY EXPECTED TUESDAY NIGHT THROUGH THURSDAY. THE ECMWF KEEPS A CONNECTION BETWEEN THE MOISTURE STREAMING INTO THE CENTRAL CARIBBEAN LOW AND THE WAVE WHICH APPROACHES THE LOCAL AREA ON SATURDAY...AND THUS IS MUCH WETTER. THE MIMIC PRODUCT SUGGESTS THAT THERE IS AN AREA OF DRIER AIR BETWEEN THE LEEWARD ISLANDS AND THE WAVE TO ARRIVE ON SATURDAY...AND WHILE THIS COULD FILL IN WITH MOISTURE SOMEWHAT...AS HAS HAPPENED SEVERAL TIMES IN THE LAST WEEK...WILL LEAN TOWARD THE GFS SOLUTION. THE NAM IS TRYING TO SPIN THE CENTRAL CARIBBEAN LOW UP AND IS THUS CREATING VIGOROUS BANDS OF SHOWERS IN THE NORTHEAST QUADRANT THAT BRUSH UP AGAINST PUERTO RICO AND BRING MUCH MORE RAIN THAN HAS BEEN SEEN. CURRENTLY WILL LEAN TOWARD OCCASIONAL SHOWERS ON THE WINDWARD SIDE OF PUERTO RICO AND SCATTERED SHOWERS OVER PORTIONS OF THE FORECAST AREA TO THE EAST...BUT WITH LIMITED AMOUNTS OF PRECIPITATION IN A HIGHER THAN CLIMATOLOGY POP SCENARIO WITHOUT MUCH IN THE WAY OF FLOODING...MAINLY DUE TO THE WIDE SPACES BETWEEN THE SHOWERS AND THE 20 TO 25 KNOTS THAT THE SHOWERS ARE MOVING. WINDS SHOULD CONTINUE TO BE A LITTLE GUSTIER THAN USUAL. DUST IN THE TROPICAL ATLANTIC IS STILL VISIBLE IN THE VISIBLE IMAGERY OVER THE TOP OF THE WAVE NEAR 45 WEST AND EXTENDING BACK TO AFRICA...THIS MAY PLAY SOME PART IN THE DRYING TO COME...BUT MAY NOT LIMIT CONVECTION OVER PUERTO RICO MUCH. NEVERTHELESS SOME HAZY SKIES MAY APPEAR BY LATER THURSDAY AND COULD LAST THROUGH THE WEEKEND IN SPITE OF THE PASSING WAVE. && .AVIATION... TEMPO MVFR OR EVEN IFR CONDS IN AND AROUND ALL PR AND THE VI TAF SITES DUE TO SHRA OR POSSIBLE TSRA AS A TROPICAL WAVE PASSES SOUTH OF THE LOCAL AREA. SIMILAR CONDS ARE EXPECTED ACROSS TNCM AND TKPK...BUT SHOULD IMPROVE OVERNIGHT. SOME HAZE MAY ARRIVE BEFORE 24/12Z. && .MARINE...SEAS PEAK AT OR NEAR SMALL CRAFT ADVISORY CONDITIONS EARLY ON THURSDAY...OSTENSIBLY DUE TO THE PASSAGE OF THE TROPICAL WAVE TO OUR SOUTH. THE WAVE THAT FOLLOWS ON THE LAST DAY OF JUNE IS NOT AS VIGOROUS AND MODELS DO NOT EXPECT 7 FOOT SEAS AT THAT TIME IN THE CARIBBEAN OR THE ATLANTIC WATERS. SHOWERS AND SOME THUNDERSTORMS WILL CONTINUE...MAINLY IN THE CARIBBEAN WATERS UNTIL THE MOISTURE DIMINISHES FROM THE CENTRAL CARIBBEAN LOW MENTIONED ABOVE...LATER THURSDAY AND INTO FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 79 88 79 89 / 50 50 20 20 STT 79 88 80 89 / 60 60 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...SCA...AMZ732-741. VI...SCA...AMZ732. && 23/12
Hazardous weather outlook, Jun 23, 2:30 AM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 330 AM AST WED JUN 23 2010 AMZ710>745-PRZ001>013-241000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 330 AM AST WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT DEEP TROPICAL MOISTURE AND A TROPICAL WAVE THAT IS EXPECTED TO PASS MAINLY TO THE SOUTH OF THE LOCAL ISLANDS TODAY...WILL COMBINE TO BRING SHOWERS AND THUNDERSTORMS ACROSS PUERTO RICO THROUGHOUT THE DAY. DUE TO ALREADY SATURATED SOILS...LOCALIZED FLOODING ALONG WITH THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH LOCALIZED FLOODING POSSIBLE EACH AFTERNOON. THE NEXT TROPICAL WAVE...BUILDING NEAR 40 WEST...IS EXPECTED TO REACH THE LOCAL ISLANDS OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF FLOODING OR RAINFALL TOTALS IN EXCESS OF TWO INCHES WOULD BE APPRECIATED. AMZ715-725-VIZ001-002-241000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 330 AM AST WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DEEP TROPICAL MOISTURE WILL RESULT IN THE POTENTIAL FOR SCATTERED SHOWERS EACH DAY. THE NEXT TROPICAL WAVE...BUILDING NEAR 40 WEST...IS EXPECTED TO REACH THE LOCAL ISLANDS OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. SR
In the hours before
Special weather statement, Jun 23, 2:42 PM CDT, 1 hour 34 minutes before
PRC021-033-051-061-091-127-135-137-143-145-232000-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO...CORRECCION NACIONAL DE METEOROLOGIA SAN JUAN PR
328 PM AST MIERCOLES 23 DE JUNIO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 400 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO
BAYAMON...TOA ALTA...VEGA ALTA...DORADO...GUAYNABO...MANATI...
CATANO...VEGA BAJA...SAN JUAN Y TOA BAJA
A LAS 324 PM AST...EL RADAR DOPPLER INDICO TRONADAS SOBRE
LEVITTOWN...MOVIENDOSE AL OESTE NOROESTE A 20 MPH. ESTAS TRONADAS
ESTAN PRODUCIENDO VIENTOS DE 34 NUDOS. AGUACEROS FUERTES PUEDEN
INUNDAR AREAS BAJAS. EVITE ESAS AREAS Y NO CRUZE CARRETERAS
INUNDADAS. LOS NIVELES DE LOS RIOS Y RIACHUELOS PUEDEN
AUMENTAR...POR LO TANTO BUSQUE UN AREA MAS ALTA SI ESTA AMENAZADO
POR LAS AGUAS.
SI SE ENCUENTRA AL AIRE LIBRE...MANTENGASE ALEJADO DE OBJETOS
AISLADOS COMO LOS ARBOLES. MUEVASE BAJO TECHO SI ES
POSIBLE...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR EL TELEFONO
A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR ENSERES
ELECTRICOS ANTES DE QUE LAS TRONADAS SE ACERQUEN.
ER/JJASpecial weather statement, Jun 23, 2:43 PM CDT, 1 hour 33 minutes before
PRC021-033-051-061-091-127-135-137-143-145-232000-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO...CORRECCION
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
328 PM AST MIERCOLES 23 DE JUNIO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 400 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO
BAYAMON...TOA ALTA...VEGA ALTA...DORADO...GUAYNABO...MANATI...
CATANO...VEGA BAJA...SAN JUAN Y TOA BAJA
A LAS 324 PM AST...EL RADAR DOPPLER INDICO TRONADAS SOBRE
LEVITTOWN...MOVIENDOSE AL OESTE NOROESTE A 20 MPH. ESTAS TRONADAS
ESTAN PRODUCIENDO VIENTOS DE 34 NUDOS. AGUACEROS FUERTES PUEDEN
INUNDAR AREAS BAJAS. EVITE ESAS AREAS Y NO CRUZE CARRETERAS
INUNDADAS. LOS NIVELES DE LOS RIOS Y RIACHUELOS PUEDEN
AUMENTAR...POR LO TANTO BUSQUE UN AREA MAS ALTA SI ESTA AMENAZADO
POR LAS AGUAS.
SI SE ENCUENTRA AL AIRE LIBRE...MANTENGASE ALEJADO DE OBJETOS
AISLADOS COMO LOS ARBOLES. MUEVASE BAJO TECHO SI ES
POSIBLE...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR EL TELEFONO
A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR ENSERES
ELECTRICOS ANTES DE QUE LAS TRONADAS SE ACERQUEN.
ER/JJALocal storm report, Jun 23, 2:54 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
354 PM AST WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG SAN JUAN 18.41N 66.06W
06/23/2010 SAN JUAN PR BROADCAST MEDIA
TREE DOWN ON A VEHICLE ON BALDORIOTY AVE.
&&
LROSALocal storm report, Jun 23, 3:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG SAN JUAN 18.41N 66.06W
06/23/2010 SAN JUAN PR BROADCAST MEDIA
TREE DOWN ON A VEHICLE ON BALDORIOTY AVE.
0318 PM TSTM WND GST 2 NE CATANO 18.46N 66.12W
06/23/2010 M44.00 MPH SAN JUAN PR BUOY
BUOY SJNP4 IN SAN JUAN HARBOR
&&
LROSASpecial weather statement, Jun 23, 3:38 PM CDT, 38 minutes before
PRC015-025-029-031-035-037-041-053-057-063-069-077-085-089-095-103-
109-119-123-129-139-147-151-232130-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
438 PM AST WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 530 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...CAYEY...JUNCOS...GURABO...SAN LORENZO...
TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO...PATILLAS...
MAUNABO...NAGUABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...
CAROLINA...HUMACAO...SALINAS...RIO GRANDE...YABUCOA AND VIEQUES
...THUNDERSTORMS WITH HEAVY RAIN AND WIND GUSTS TO 45 MPH POSSIBLE...
AT 428 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF THUNDERSTORMS OVER THE WATERS BETWEEN HUMACAO AND
VIEQUES MOVING NORTHWEST AROUND 20 MPH. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND TORRENTIAL DOWNPOURS
WITH UP TO TWO INCHES OF RAIN IN AN HOUR. MOTORISTS ACROSS THESE
AREAS SHOULD USE EXTREME CAUTION AS THESE THUNDERSTORMS COULD CAUSE
FLOODING OF SMALL STREAMS...STREETS AND LOW LYING AREAS.Special weather statement, Jun 23, 3:55 PM CDT, 21 minutes before
PRC015-025-029-031-035-037-041-053-057-063-069-077-085-089-095-103-10
9-119-123-129-139-147-151-232130-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
438 PM AST MIERCOLES 23 DE JUNIO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 530 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO
CAGUAS...CIDRA...CAYEY...JUNCOS...GURABO...SAN LORENZO...
TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO...PATILLAS...
MAUNABO...NAGUABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...
CAROLINA...HUMACAO...SALINAS...RIO GRANDE...YABUCOA Y VIEQUES
...TRONADAS CON AGUACEROS FUERTES Y RAFAGAS DE VIENTO SE HASTA 45
MPH SON POSIBLES...
A LAS 428 PM AST...EL RADAR DOPPLER INDICO TRONADAS SOBRE LAS AGUAS
ENTRE HUMACAO Y VIEQUES CAPACES DE PRODUCIR RAFAGAS DE VIENTO DE
HASTA 45 MPH Y AGUACEROS TORRENCIALES CON HASTA DOS PULGADAS DE
LLUVIA POR HORA. MOTORISTAS A TRAVES DE ESTAS AREAS DEBEN EJERCER
PRECAUCION YA QUE ESTAS TRONADAS PUEDEN CAUSAR INUNDACIONES DE
PEQUENOS RIACHUELOS...CARRETERAS Y AREAS BAJAS.
SI SE ENCUENTRA AL AIRE LIBRE...MANTENGASE ALEJADO DE OBJETOS
AISLADOS COMO LOS ARBOLES. MUEVASE BAJO TECHO SI ES
POSIBLE...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR EL TELEFONO
A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR ENSERES
ELECTRICOS ANTES DE QUE LAS TRONADAS SE ACERQUEN.The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:34 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Jun 23, 2:23 PM CDT | Special Marine Warning | JSJ | 104 min | |
| Jun 23, 2:54 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jun 23, 3:52 PM CDT | Special Marine Warning | JSJ | 53 min | |
| Jun 23, 4:13 PM CDT | Severe Thunderstorm Warning | JSJ | 27 min | |
| Jun 23, 6:57 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.